# SDR ABXA20251022276

- Difficulty date: October 22, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 88,991 hours, 27,826 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS FIRE / OVRHT SYS LIGHT ILLUMINATED WHILE TURNING FINAL UNTIL BOTH ENGINES SHUT DOWN..  MAINTENANCE PERFORMED FIRE / OVHT SYSTEM 6 TC CHECK IAW FIM 26-11 FT 804.  NO FAULTS NOTED AT THIS TIME.  A/C REMAINS NO ETOPS.  PERFORMED GVI OF LOOPS ON NR 1 ENGINE AND PERFORMED MSG CHECK OF #1 ENG LOOPS.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
